Statistical relationships and the concept of multiple regression

Bagchi, S. C. ; Indrayan, A. (1974) Statistical relationships and the concept of multiple regression Indian Pediatrics, 18 (2). pp. 93-104. ISSN 0019-6061

Full text not available from this repository.

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Pediatrics.
ID Code:73480
Deposited On:06 Dec 2011 09:47
Last Modified:06 Dec 2011 09:47

Repository Staff Only: item control page